Web of Science: 5 citas, Scopus: 5 citas, Google Scholar: citas
Analytic reducibility of nondegenerate centers: Cherkas systems
Giné, Jaume (Universitat de Lleida. Departament de Matemàtica)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Fecha: 2016
Resumen: In this paper we study the center problem for polynomial differential systems and we prove that any center of an analytic differential system is analytically reducible. We also study the centers for the Cherkas polynomial differential systems x˙ = y, y˙ = P0(x) + P1(x)y + P2(x)y2, where Pi(x) are polynomials of degree n, P0(0) = 0 and P′0(0) < 0. Computing the focal values we find the center conditions for such systems for degree 3, and using modular arithmetics for degree 4. Finally we do a conjecture about the center conditions for Cherkas polynomial differential systems of degree n.
Nota: Número d'acord de subvenció MEC/MTM2014-53703-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR–1204
Nota: Número d'acord de subvenció MEC/MTM2013–40998–P
Nota: Número d'acord de subvenció AGAUR/2014/SGR–568
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/316339
Derechos: Tots els drets reservats.
Lengua: Anglès.
Documento: article ; recerca ; submittedVersion
Materia: Analytic integrability ; Center problem ; Polynomial Cherkas differential systems
Publicado en: Electronic Journal of Qualitative Theory of Differential Equations, Vol. 49 (2016) , p. 1-10, ISSN 1417-3875

DOI: 10.14232/ejqtde.2016.1.49


Preprint
12 p, 363.9 KB

El registro aparece en las colecciones:
Documentos de investigación > Documentos de los grupos de investigación de la UAB > Centros y grupos de investigación (producción científica) > Ciencias > GSD (Grupo de sistemas dinámicos)
Artículos > Artículos de investigación
Artículos > Artículos publicados

 Registro creado el 2017-01-23, última modificación el 2019-02-02



   Favorit i Compartir